MathSciNet Relay Station
MathSciNet bibliographic data
MR1730558 (2001h:47115) 47J30 (34B15 58E07)
Shi, Junping Persistence and bifurcation of degenerate solutions. J. Funct. Anal. 169 (1999), no. 2, 494–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement